brain-icon
Tingling in legs and hands
I am having tingling in hands and legs and pain in legs . Tingling is since 10 months . It goes and comes back .
100 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello... Well vitamin b  deficiency is the commonest cause of tingling and numbness sensation..i would suggest you to meet a physician in person and then we would start you on the supplements like neurobion forte...Hope you understand...Thank you
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.